# SDR UPS98826621

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK LONGERON 24 RIGHT OF FLOOR  FITTING HAS CORROSION ON AFT FACE AND CRACKED ON AFT UPPER LEG AT FS 940.  REMOVED FLOOR FITTING FABRICATED SPLICE ASSY IAW DC8 SRM 53 2 0.  ALODINED AND PRIMED SURFACE IAW DC8 SRM 51 1 8 AND INSTALLED SPLCIE ASSY IAW DC8 SRM 51 1 20D.
